| Model Number |
305008 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Inadequate bone quality/bone quantity was reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was not achieved.